I was on 8mg klonopin per day for about 2 years. I have been med free for 6 weeks. My psychiatrist says I absolutely should not be experiencing withdrawal symptoms. However, I am so dizzy I feel like I am going to fall over. When I walk it is as if everything under me is moving. There is a constant noise in my head and at times I can hardly feel my hands and feel. I itch all over like something is crawling on me. I know I am not imagining these things but my doc blows me off and says this is normally the way I would have felt all along without the meds. This makes no sense to me. Can anyone identify and offer some help. I am contemplating going back on the meds because I cannot take this.
that is allot of klonipin, I took xanax for 20 years then dr switched me to klonopin. But I started suboxine in June so now I take 4 mg a day valium for anxiety.
I have never heard of someone getting dizzy although I am sure people do. When ever I ran out of xanax my ears rang all the time, so that I can relate to.Also skin crawling or itching is very common in withdrawls. So maybe you still are. Sounds like it.
Since your psych doesn't beleive you do you have a family dr? You should call him. And always if you ever feel that bad call 911 or go to the emergency room b/c they will always help you.
It's really hard to get off benzo's so I am not surprised that you are still having symptoms.
Hang in there b/c the worse is over and now you can look ahead to a life drug free. It's isn't till now that I see what a cloud my mind was on xanax. I was living in a big cloud.
good luck to you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.